# SDR AALA202211291988

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 83,378 hours, 10,807 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT LOCATED AT DOOR 2R INOPERATIVE. FAULT ISOLATED PER WDM 33-51-82. REMOVED AND REPLACED POWER SUPPLY ABOVE DOR 2R PER AMM 33-51-00.
